# SDR UPS08853075

- Difficulty date: August 12, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 3440 · Independent Position Determining System
- Part: Inu
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A EN ROUTE - CAPTAIN'S INS WARNING LIGHT ON EADI AND EHSI - LOST MULTIPLE SYSTEMS.  CREW DECLARED EMERGENCY AND LANDED UNEVENTFULLY.  REMOVED AND REPLACED NR 1 INU IAW MM 34-44-03.  ADJUSTMENT TEST DUE.  NR 1 INU CHECKS OK IN REF TO AMM 34-44-03.
